MAUDE Adverse Event Report: INTEGRA MICROFRANCE S.A.S. INSERT CEV625-1 FENESTRATED 350MM; PFM16

INTEGRA MICROFRANCE S.A.S. INSERT CEV625-1 FENESTRATED 350MM; PFM16
Catalog Number CEV625-1
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The insert cev625-1 fenestrated 350mm (cev625-1) was not returned for evaluation; therefore, an evaluation of the device could not be performed.The device history record (dhr) was not reviewed because the batch number was not available.An investigation for cause was unable to be performed because the device was thrown away after sterilization by the user.Potential root cause: the device may have been weakened by successive use and cleaning (five years), and this was not checked before being put into service for the operating room.
 
Event or Problem Description
A facility reported that during a laparoscopic procedure, the jaws of the insert cev625-1 fenestrated 350mm (cev625-1) broke when the surgeon was handling it and fell into the patient's abdominal cavity intraoperatively.An x-ray was carried out to find and extract it, at the request of the surgeon.It was reported that there was an increase in surgical time by more than an hour, time to take an x-ray, remove the device, and retrieve another sterilization box to obtain another pair of forceps.There was no patient death or injuries; however, an increase in surgical time greater than an hour was reported.
 
Additional Manufacturer Narrative
Updated fields: g3, g6, h2, h11.Corrected field: d9: device available for eval.
 
Event or Problem Description
N/a.

Brand Name
INSERT CEV625-1 FENESTRATED 350MM
Common Device Name
PFM16
Manufacturer (Section D)
INTEGRA MICROFRANCE S.A.S.
le pavillon
le pavillon
saint aubin le monial 03160
FR  03160
Manufacturer (Section G)
INTEGRA MICROFRANCE S.A.S.
le pavillon
saint aubin le monial 03160
FR   03160
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key22682542
Report Number3003249645-2025-00035
Device Sequence Number13023664
Product Code GEI
UDI-Device Identifier10381780094494
UDI-Public10381780094494
Combination Product (Y/N)N
PMA/510(K) Number
NI
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCEV625-1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2025
Supplement Date Received by Manufacturer12/01/2025
Initial Report FDA Received Date07/31/2025
Supplement Report FDA Received Date12/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown